# SDR USAA990053

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND LEFT SIDE STATION 180, .1875 INCH LONG CRACK AT 4TH RIVET FORWARD STATION 180 RIVET LINE AT LONGERON 22 LEFT ON SKIN.  INSTALLED EXTERNAL DOUBLER PER DOUGLAS DRAWING SR09530219 CLASS 1, 7001 AND EA 51344.  (M)
